# SDR DHL2008763530

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65175882
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION FOUND ON FLT DECK FLOORBEAM UPPER CAP AT BS 266, BL 0.  REMOVED AND REPLACED UPPER CHORD SECTION WITH P/N 65-17588-2, PO NR 8109233, PER B727 SRM 51-30-5, 51-30-2, AND BAC DWG 65-17588 REV D.
